# SDR AALA2000030

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 78 And 79
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOORBEAM  NR 6 AT FRAMES 78 AND 79, FIRST RIGHT OF CENTER.  REPLACED CORRODED FLOORBEAM PER SRM 51-72-12.  TST:  32,184 HOURS.  CYCLES:  12,777.  (X)
